MAUDE Adverse Event Report: UNION COMMON WAY INTL CORP DRIVE; HEATING PAD

UNION COMMON WAY INTL CORP DRIVE; HEATING PAD
Model Number 10890
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of an incident involving a heating pad by an end user, who stated that "she was sleeping when the fuse blew and burned on her lower back." she did not seek medical care, and treated the burn with neosporin.The end user did not specify whether she was lying on the heating pad when the incident occurred, in contravention of warnings.Although a replacement was provided, along with a free mailing label to return the affected unit, the unit was never returned for evaluation.

Brand Name
DRIVE
Common Device Name
HEATING PAD
Manufacturer (Section D)
UNION COMMON WAY INTL CORP
11f-7,no.296,sec.2,chung shan
chung ho dist
new taipei city, taipei 235
TW  235
MDR Report Key15573665
Report Number2438477-2022-00104
Device Sequence Number12281389
Product Code IRT
UDI-Device Identifier00822383123882
UDI-Public00822383123882
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2022
Report Date (Section F) 10/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10890
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/03/2021
Device Age5 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/10/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight64 KG
Date Report Sent to FDA10/10/2022